# SDR SIMA2011318005

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 19,178 hours, 13,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 9803 THE CREW REPORTED THE EMERGENCY LIGHTS ONLY STAY ON A FEW SECONDS.  ALL EMERGENCY LIGHT SWITCHES WERE FOUND IN THE OFF POSITION UPON ENTERING THE AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ALL EMERGENCY EPSU ASSEMBLIES IAW WORK CARD 33-002.  THE OPERATIONAL CHECK WAS GOOD.  NO FURTHER DEFECT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
